# SDR FDEA201508212670

- Difficulty date: August 21, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 388
- Aircraft time: 488 hours, 29,425 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF CONFIG TESTED NORMAL FOR TAKEOFF ON INITIAL TAKEOFF.  PASSING APPROX 25 KNOTS WITH POWER ADVANCING, RED ECAM ALERTED FOR PARKING BRAKE SET, TAKEOFF REJECTED.  WARNING EXTINGUISHED WHEN FIRST OFFICER TOUCHED THE  PARKING BRAKE HANDLE WHICH WAS DOWN.  NO WARNING INDICATED ON THE SUBSEQUENT TAKEOFF, COULD NOT DUPLICATE.  PERFORMED OPERATIONAL TEST OF PARKING BRAKE IAW MM 32-45-00-05.  OPERATIONS CHECKED GOOD.
